Review: Michael Rathjen, Samuel R. Buss, Petr Hájek, Pavel Pudlák, The Superjump in Martin-Löf Type Theory [Book Review]

Bulletin of Symbolic Logic 8 (4):538-538 (2002)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/bsl/1182353932
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,334
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
The Inconsistency of Higher Order Extensions of Martin-Löf's Type Theory.Bart Jacobs - 1989 - Journal of Philosophical Logic 18 (4):399 - 422.
Reasoning Under Vagueness.Petr Cintula, Christian Fermuller, Lluis Godo & Petr Hajek (eds.) - forthcoming - College Publications.
Relative Randomness and Cardinality.George Barmpalias - 2010 - Notre Dame Journal of Formal Logic 51 (2):195-205.
Added to PP index
2010-08-30

Total downloads
8 ( #545,836 of 2,225,225 )

Recent downloads (6 months)
1 ( #425,065 of 2,225,225 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature